On an Inequality of P.m. Vasić and R.r. Janić

Josip E. Pečarić

Publications de l'Institut Mathématique (1980)

  • Volume: 28(42), Issue: 48, page 145-149
  • ISSN: 0350-1302

How to cite


Josip E. Pečarić. "On an Inequality of P.m. Vasić and R.r. Janić." Publications de l'Institut Mathématique 28(42).48 (1980): 145-149. <http://eudml.org/doc/258466>.

author = {Josip E. Pečarić},
journal = {Publications de l'Institut Mathématique},
keywords = {inequality for convex functions},
language = {eng},
number = {48},
pages = {145-149},
publisher = {Matematički institut SANU},
title = {On an Inequality of P.m. Vasić and R.r. Janić},
url = {http://eudml.org/doc/258466},
volume = {28(42)},
year = {1980},

AU - Josip E. Pečarić
TI - On an Inequality of P.m. Vasić and R.r. Janić
JO - Publications de l'Institut Mathématique
PY - 1980
PB - Matematički institut SANU
VL - 28(42)
IS - 48
SP - 145
EP - 149
LA - eng
KW - inequality for convex functions
UR - http://eudml.org/doc/258466
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.